MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL
Model Number 775659
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there are air bubbles in the tube which is blocking the tube from functioning and making the machine ring.No injuries occurred.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on january 27, 2022.Both photos and a physical sample were received for investigation.A visual and functional inspection was performed, and the reported condition could not be duplicated in the sample received.However, a review of the photos provided did confirm the reported condition.A corrective and preventative action has been initiated to address the reported issue.

Brand Name
EPUMP SAFETY SCREW SPIKE SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15113540
Report Number1282497-2022-10706
Device Sequence Number5874685
Product Code LZH
UDI-Device Identifier10884521155831
UDI-Public10884521155831
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number775659
Device Catalogue Number775659
Device Lot Number220240023
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown